# SDR TWAA9813401

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FWD RT SERVICE DOOR BEAM HAD A 2 IN CRACK AT FWD END.  REPLACED BEAM IN SHOP ON TICKET 836667 PER SRM 52-05, FIG 25 AND 51-10.
